Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Taking cymbalta 30. What will happen if I withdraw?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5580 Questions
What happens if I withraw cymbalta 30, I was taking for 6 month
Posted Tue, 22 Oct 2013 in Mental Health
Answered by Dr. Ivan R. Rommstein 20 minutes later
Brief Answer:
Hi and welcome to XXXXXXX

Detailed Answer:
Well cymbalta is known antidepreesant that have unpleasant withdrawal symptoms. Of course, it is individual and depends from man to man. In some people there is no any difficulty but most in those that were taking it for less than 3 months. After 6 motnths some problems are expected and it may include: anxiety and low mood, such as apathy and rebound depression, sleep and digestive disorders, vertigo, dizziness and other. Although, most of these symptoms disappear within 1 week and rarely last for 1 month. So it would be advisable to have gradual reduction in the dose and if symptoms are unbearable, you should start again with previous dosage.
Wish you good health.Feel free to ask. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor